# SDR QXEA2024121600315

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 19,734 hours, 13,211 cycles
- Engine: Ge CF348E5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Part number: 4114T15P02QX
- Condition: Damaged
- Location: #1 Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ABOVE 1000' WE HAD A BIRDSTRIKE ON THE #1 ENGINE. LP VIBRATION WAS NOTED AT 4.1 OR HIGHER. NOTICABLE VIBRATION AND SOUND. FOUND DAMAGE TO MULTIPLE #1 FAN BLADES WITH EVIDENCE OF A BIRD STRIKE IN THE NACELLE & ON THE FLAP BEHIND MLG #1 SIDE. VIBRATION NORMAL BELOW 50% N1. DECLARED EMERGENCY. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED BIRDSTRIKE INSPECTION ON AIRCRAFT AND REMOVED BIRD REMAINS IAW E175 AMM 05-50-02-200-801-A. NO EVIDENCE OF #1 ENGINE CORE INGESTION. FOUND DAMAGE TO #1 ENGINE FAN BLADES #23, 27, 28, 1, 2, 3 AND 4. REMOVED AND REPLACED #1 ENG FAN BLADE & PIN SET (REF T/C E175-72-00-00-QE03). VIBE CHECK GOOD, NFDN. RETURNED TO SERVICE.
